MathSciNet Relay Station
MathSciNet bibliographic data
MR2589037 60H10 (60H20)
Zhang, Xicheng On stochastic evolution equations with non-Lipschitz coefficients. Stoch. Dyn. 9 (2009), no. 4, 549–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement